Thyroid Cancer / Nodules & Hyperthyroidism Expert Forum
hyperthyroidism and skin lesions
About This Forum:

Questions in the Thyroid forum are answered by Mark Lupo, MD. Topics covered include Goiter, Graves Disease, Hyperthyroid, Parathyroid/Calcium Problems, Thyroid Cancer, Thyroid Nodules/Cysts, Thyroiditis, Thyroid & Pregnancy, Thyroid Stimulating Hormone (TSH), Thyroid Tests, and Thyroid Surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
hyperthyroidism and skin lesions
I have hyperthyroidism and prescribed methametazol  it seems that I have severe itching with smal raised lesions that seem to have a solid middle on my antecubital area usualy only on the right side. I was wondering if the skin reaction can be due to the medication or the hyperthroidism.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
97953 tn?1440868992
Yes this could be due to the medication.  Please contact your physician
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now